# SDR SWAA2025120442204

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 10,462 hours, 5,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT RT OTBD FLASHLIGHT WILL NOT TEST CORRECTLY.   OK TO CONTINUE PER MEL 25-64-02A.   REMOVED AND REPLACED THE AFT RT OTBD FLASHLIGHT BATTERY IAW AMM 25-64-00, OPS CHECKED GOOD.
